# SDR UIEA2011062400325

- Difficulty date: June 24, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 52,728 hours, 8,248 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Actuator
- Part number: 7242821
- Part serial: 79K9001
- Condition: Inoperative
- Location: Outflow Valve
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EICAS "OUTFLOW VALVE L" AT 6000 FT ON TAKEOFF.  PASSING THROUGH 11,500 FT "CABIN ALT" EICAS HORN AND LIGHTS. COULD NOT CONTROL PRESSURIZATION RETURNED TO DEPARTURE.  REPLACED LT OUTFLOW VALVE ACTUATOR ASSY IAW MM. OPS TEST PASSED. MESSAGE CLEARED.
